# SDR R61A2020062900539

- Difficulty date: June 26, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N438YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000428
- Aircraft time: 14,529 hours, 9,874 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 34002210
- Part serial: 011563
- Condition: Discharged
- Location: Emergency Lights
- Part time: 16,144 hours, 10,944 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY DISPLAYED AFTER CHARGING EMERGENCY LIGHT POWER UNIT IAW AMM.   R & R THE NR 3 EMERGENCY LIGHT BATTERY IAW AMM 33-50-01, OPS CHECKED GOOD.
